Alert archive / Florida / Small Craft Advisories in 2016

Small Craft Advisory 15, NWS Melbourne, FL

February 17, 2016

NWS Melbourne, FL issued this small craft advisory at Feb 17, 2016, 3:26 AM EST. It took effect at Feb 18, 2016, 1:00 PM EST. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Feb 17, 2016, 3:26 AM EST (08:26 UTC)
In effect from
Feb 18, 2016, 1:00 PM EST
Expired
Feb 19, 2016, 10:00 PM EST
In force
33 hr
Issued by
NWS Melbourne, FL

The text

As transmitted.

290 
WHUS72 KMLB 170826
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
326 AM EST WED FEB 17 2016

AMZ570-572-181000-
/O.NEW.KMLB.SC.Y.0015.160218T0600Z-160219T1000Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
326 AM EST WED FEB 17 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM THURSDAY TO 5 AM EST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM THURSDAY TO 5 AM
EST FRIDAY. 

* WINDS...NORTH WINDS 15 TO 20 KNOTS INCREASING TO 20 TO 25 KNOTS
  THURSDAY EVENING.

* WAVES/SEAS...SEAS 5 TO 7 FEET BUILDING TO 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-552-181000-
/O.NEW.KMLB.SC.Y.0015.160218T0900Z-160219T1000Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
326 AM EST WED FEB 17 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM THURSDAY TO 5 AM EST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM THURSDAY TO 5 AM
EST FRIDAY. 

* WINDS...NORTH 15 TO 20 KNOTS BECOMING NORTHEAST 20 TO 25 KNOTS
  THURSDAY NIGHT.

* WAVES/SEAS...5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ575-181000-
/O.NEW.KMLB.SC.Y.0015.160218T1500Z-160219T1000Z/
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
326 AM EST WED FEB 17 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THURSDAY TO 5 AM EST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THURSDAY TO 5 AM
EST FRIDAY. 

* WINDS...NORTHEAST 15 TO 20 KNOTS INCREASING TO 20 25 KNOTS
  THURSDAY EVENING.

* WAVES/SEAS...5 TO 7 FEET AND TO 8 FEET IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-181000-
/O.NEW.KMLB.SC.Y.0015.160218T1800Z-160219T1000Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
326 AM EST WED FEB 17 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THURSDAY TO 5 AM EST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THURSDAY TO 5 AM
EST FRIDAY. 

* WINDS...NORTHEAST 15 TO 20 KNOTS INCREASING TO 20 TO 25 KNOTS
  THURSDAY EVENING.

* WAVES/SEAS...6 TO 8 FEET

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

67
5 follow-up statements
972 
WHUS72 KMLB 172030
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
330 PM EST WED FEB 17 2016

AMZ550-552-570-190900-
/O.EXT.KMLB.SC.Y.0015.160218T1800Z-160219T0900Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-
330 PM EST WED FEB 17 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM THURSDAY TO 4 AM
EST FRIDAY...

* WINDS...WINDS BECOMING NORTHEAST 20 TO 25 KNOTS THROUGH EARLY
  FRIDAY MORNING.

* WAVES/SEAS...5 FEET NEAR SHORE AND UP TO 8 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-572-575-190900-
/O.EXT.KMLB.SC.Y.0015.160218T1800Z-160219T2100Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
330 PM EST WED FEB 17 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM THURSDAY TO 4 PM
EST FRIDAY...

* WINDS...NORTHEAST WINDS INCREASING TO 20 TO 25 KNOTS THURSDAY
  THROUGH THROUGH FRIDAY AFTERNOON.

* WAVES/SEAS...6 TO 8 FEET AND A LITTLE HIGHER IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
702 
WHUS72 KMLB 182012
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
312 PM EST THU FEB 18 2016

AMZ555-570-572-575-200300-
/O.EXT.KMLB.SC.Y.0015.000000T0000Z-160220T0300Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
312 PM EST THU FEB 18 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST FRIDAY...

* WINDS...NORTHEAST WINDS 15 TO 20 KNOTS TONIGHT VEERING TO THE
  EAST FRIDAY. 

* WAVES/SEAS...6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-552-190900-
/O.CON.KMLB.SC.Y.0015.000000T0000Z-160219T0900Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
312 PM EST THU FEB 18 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY...

* WINDS...NORTHEAST WINDS 15 TO 20 KNOTS THROUGH LATE TONIGHT.

* WAVES/SEAS...5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
739 
WHUS72 KMLB 190245
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
945 PM EST THU FEB 18 2016

AMZ550-190345-
/O.CAN.KMLB.SC.Y.0015.000000T0000Z-160219T0900Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-
945 PM EST THU FEB 18 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

SMALL CRAFT SHOULD EXERCISE CAUTION OVER THE NEARSHORE WATERS OF
VOLUSIA COUNTY FOR NORTH TO NORTHEAST WINDS 15 TO 20 KNOTS AND
SEAS 5 TO 6 FEET.

$$

AMZ552-190900-
/O.CON.KMLB.SC.Y.0015.000000T0000Z-160219T0900Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
945 PM EST THU FEB 18 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY...

* WINDS...NORTHEAST WINDS AROUND 20 KNOTS THROUGH LATE TONIGHT.

* WAVES/SEAS...5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-570-572-575-190900-
/O.CON.KMLB.SC.Y.0015.000000T0000Z-160220T0300Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
945 PM EST THU FEB 18 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST
FRIDAY...

* WINDS...NORTHEAST WINDS AROUND 20 KNOTS TONIGHT VEERING TO THE
  EAST FRIDAY.

* WAVES/SEAS...6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
532 
WHUS72 KMLB 191137
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
637 AM EST FRI FEB 19 2016

AMZ570-192100-
/O.EXT.KMLB.SC.Y.0015.000000T0000Z-160219T2100Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-
637 AM EST FRI FEB 19 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS...NORTHEAST WINDS 15 TO 20 KNOTS EARLY VEERING TO THE EAST.

* WAVES/SEAS...5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-572-575-200300-
/O.CON.KMLB.SC.Y.0015.000000T0000Z-160220T0300Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
637 AM EST FRI FEB 19 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS...NORTHEAST WINDS 15 TO 20 KNOTS VEERING TO THE EAST.

* WAVES/SEAS...5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
644 
WHUS72 KMLB 192047
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
347 PM EST FRI FEB 19 2016

AMZ570-192200-
/O.EXP.KMLB.SC.Y.0015.000000T0000Z-160219T2100Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-
347 PM EST FRI FEB 19 2016

...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 PM EST THIS AFTERNOON...

SMALL CRAFT SHOULD STILL EXERCISE CAUTION FOR SEAS UP TO 6 FEET.

$$

AMZ555-572-575-200300-
/O.CON.KMLB.SC.Y.0015.000000T0000Z-160220T0300Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
347 PM EST FRI FEB 19 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS...EAST WINDS 15 TO 20 KNOTS.

* WAVES/SEAS...5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 17, 3:22 AM EST, 4 minutes earlier.

Area forecast discussion, Feb 17, 3:22 AM EST, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
322 AM EST WED FEB 17 2016

.DISCUSSION...

TODAY...WEAK LOW PRESSURE CURRENTLY OVER SOUTH CAROLINA TRACKS EAST
OF THE GULF STREAM OFF OF SOUTH/NORTH CAROLINA. ASSOCIATED WEAK
FRONT/TROUGH DROPS SOUTH OVER FLORIDA DURING THE DAY AND EXITS
CENTRAL FLORIDA IN THE EVENING. GFS SHOWS SOME MOISTURE POOLING
AHEAD OF THE BOUNDARY BUT LACK OF ANY DYNAMIC FORCING MECHANISMS
LEAVING FORECAST DRY WITH SINGLE DIGIT POP PER MODEL MOS GUIDANCE.
NORTHWEST TO NORTH WIND 10-11 MPH OR LESS. LEFT INHERITED HIGH
TEMPERATURES OF LOWER-MID 70S AS IS.

TONIGHT...HIGH PRESSURE EXTENDING FROM THE GREAT LAKES TO THE GULF
COAST AND NORTH CENTRAL GULF OF MEXICO SLOWLY TRACKS EAST DURING THE
NIGHT. NORTHWEST TO NORTH WINDS 5 TO 10 MPH SHIFT TO THE NORTH. COOL
AIR ADVECTION FROM THE NORTH LIMITS LOWS TO MID 40S FOR THE INTERIOR
AND THE UPPER 40S/AROUND 50 FOR THE COASTAL COUNTIES SOUTH TO THE
FORT PIERCE AREA. SOUTH OF FORT PIERCE TO HOBE SOUND AND JUPITER
INLET LOW AND MID 50S.  HIGH CLOUDS/CIRRUS AS THE RIGHT HAND SIDE OF
A STRONG...120-140 KNOT...250MB JET DIVES SOUTH OVER THE SOUTHEAST
U.S.

THU...A SHORTWAVE TROUGH MOVING OFF THE MID ATLC COAST WILL ALLOW
SFC HIGH TO BUILD TWD THE MID ATLC AND NE STATES. N/NNE WINDS TO
START THE DAY WILL BECOME NE INTO THE AFTERNOON AND BREEZY ALONG THE
IMMEDIATE COAST. HIGHS WILL BE COOLER ALONG THE VOLUSIA COAST IN THE
MID-UPPER 60S WITH LOWER 70S ACROSS THE INTERIOR AND SRN SECTIONS.
00Z NAM PROGS SOME LIGHT PRECIP FOR THE TREASURE COAST BUT GFS AND
ECMWF ARE MAINLY DRY...WILL KEEP RAIN CHANCES BELOW MENTIONABLE
RANGE BUT MAY BE A FEW LIGHT SHOWERS APPROACHING THE MARTIN COAST
FROM THE ATLC.

FRIDAY...SFC HIGH PRESSURE ACROSS THE CAROLINA COAST WILL KEEP
ONSHORE FLOW ACROSS THE AREA FROM THE NE IN THE MORNING AND ENE IN
THE AFTERNOON. 590 DM HIGH CENTER AT H5 ACROSS THE GULF WILL KEEP A
DRY NW FLOW ALOFT WITH MEAGER LOW LVL MOISTURE RETURN FROM THE ATLC.
GFS INDICATES SOME VERY LIGHT QPF OVER THE ATLC WITH ECMWF AND NAM
MAINLY DRY. WILL CONTINUE THE DRY FORECAST WITH HIGHS MODERATED BY
THE CONTINUED ONSHORE FLOW. HIGHS SHOULD REACH THE UPPER 60S VOLUSIA
COAST AND LOWER 70S SRN CSTL AND INTERIOR SECTIONS.

SAT-SUN...A NICE WEEKEND WEATHERWISE IS SHAPING UP WITH THE SFC
RIDGE SHIFTING FROM THE FL-GA BORDER SATURDAY TO THE NRN FL
PENINSULA ON SUNDAY. THE AIRMASS WILL REMAIN DRY AS PWATS AVERAGE
AROUND .75 INCHES AND ONSHORE FLOW WEAKENS AS RIDGE AXIS BUILDS
CLOSER. HIGHS LOWER 70S COAST TO MID 70S INTERIOR SATURDAY AND THEN
WARMING ANOTHER DEGREE OR TWO SUNDAY WITH MID-UPPER 70S OVER THE
INTERIOR. MINS WILL BE SEASONABLE IN THE 50S...EXCEPT AROUND 60 FOR
THE MARTIN COUNTY COAST.

MONDAY...THE SFC HIGH WILL SHIFT OFFSHORE MONDAY WITH RETURN LOW LVL
SE FLOW STARTING TO GRADUALLY INCREASE LOW LVL MOISTURE ACROSS THE
SRN PENINSULA. WILL CONTINUE A LOW SHOWER CHANCE FOR THE TREASURE
COAST. HIGHS WILL WARM INTO THE MID-UPPER 70S.

TUE-WED...MODELS CONTINUE TO INDICATE ANOTHER STRONG MID LVL S/W
TROUGH WILL DROP TOWARD THE WRN GULF COAST EARLY TUE AND DEVELOP A
SFC LOW NEAR AL COAST TUE MORNING WHICH WILL MOVE NORTHEAST AND DRAG
A COLD FRONT TOWARD THE ERN GULF TUE AFTERNOON. 00Z ECMWF LOOKS
DEEPER AND SHARPER WITH THE TROUGH WITH POTENTIALLY STRONGER
CONVECTION MOVING ACROSS THE PENINSULA TUE NIGHT. FOR NOW WILL ADD A
A SLIGHT THUNDER CHANCE TUE NIGHT WHICH LOOKS TO BE THE PERIOD WITH
HIGHEST THUNDER RISK FROM TONIGHTS GUIDANCE MODELS. WILL HAVE POPS
IN THE 40-50 PCT RANGE TUE/TUE NIGHT WITH SCATTERED SHOWERS AND
ISOLATED CONVECTION PROBABLE AHEAD OF THE FRONT. TUESDAY WILL BE
WARM WITH HIGHS IN THE MID-UPPER 70S. THE FRONT SHOULD MOVE EAST OF
THE AREA BY MID DAY WEDNESDAY BUT PROXIMITY TO MID LVL TROUGH TO THE
NORTH MAY BRING A SLIGHT SHOWER CHANCE TO NRN AREAS INTO THE
AFTERNOON. MUCH COOLER HIGHS IN THE 60S WED EXPECTED WITH BREEZY NW
WINDS.

&&

.AVIATION...VFR.

&&

.MARINE...

TODAY...NORTHWEST WINDS 10 TO 15 KNOTS. SEAS 2 TO 3 FEET NEARSHORE
AND 3 TO 5 FEET OFFSHORE EXCEPT 5 TO 6 FEET IN THE GULF STREAM.

TONIGHT...NORTHERLY WINDS INCREASE TO 15-20 KNOTS LATER TONIGHT AS
HIGH BUILDS NORTH OF THE AREA. WILL START A SMALL CRAFT ADVISORY FOR
AREAS NORTH OF SEBASTIAN LATE TONIGHT.

THU-THU NIGHT...NNE WINDS WILL INCREASE TO 20 KNOTS THU AND VEER TO
THE NE TO 15-20 KNOTS INTO LATE THU NIGHT. WILL BRING THE ADVISORY
INTO THE SRN OFFSHORE WATERS THU MORNING AND SRN NEARSHORE WATERS IN
THE AFTERNOON. THE NNE WINDS TO 20-23 KNOTS WILL BUILDS SEAS TO 6 TO
8 FEET IN THE GULF STREAM MAKING CONDITIONS HAZARDOUS FOR SMALL
BOATERS.

FRI...WIND VEER TO THE ENE FRI TO 15-20 KNOTS ACROSS THE SRN WATERS
WITH ADVISORIES LIKELY EXTENDED FOR AT LEAST THE OFFSHORE AND SRN
NEAR SHORE ZONE ON FRIDAY.

SAT-SUN...EASTERLY FLOW TO 10-15 KNOTS SAT WILL WEAKEN ON SUNDAY AS
THE HIGH CENTER GETS CLOSER TO THE NRN WATERS. SEAS 4-6 FT SAT WILL
DROP TO 3-5 FT SUNDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  71  50  66  50 /   0   0   0  10
MCO  75  50  72  50 /   0   0   0   0
MLB  74  53  71  55 /   0  10   0  10
VRB  74  54  72  56 /   0   0  10  10
LEE  73  49  70  47 /   0   0   0   0
SFB  74  51  69  49 /   0   0   0   0
ORL  74  51  71  51 /   0   0   0   0
FPR  74  53  72  56 /   0   0  10  10

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 4 AM THURSDAY TO 5 AM EST FRIDAY FOR
     FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-
     VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM.

     SMALL CRAFT ADVISORY FROM 10 AM THURSDAY TO 5 AM EST FRIDAY FOR
     SEBASTIAN INLET TO JUPITER INLET 20-60 NM.

     SMALL CRAFT ADVISORY FROM 1 AM THURSDAY TO 5 AM EST FRIDAY FOR
     FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-
     VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM.

     SMALL CRAFT ADVISORY FROM 1 PM THURSDAY TO 5 AM EST FRIDAY FOR
     SEBASTIAN INLET TO JUPITER INLET 0-20 NM.

&&

SHORT TERM/AVIATION...WIMMER
LONG TERM....VOLKMER
Hazardous weather outlook, Feb 16, 6:20 PM EST, 9 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MELBOURNE FL
620 PM EST TUE FEB 16 2016

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-171000-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY-
NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-
COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY-
NORTHERN BREVARD COUNTY-
620 PM EST TUE FEB 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TONIGHT.

.WIND AND SEA IMPACT...
A PERIOD OF LIGHT AND VARIABLE WINDS THIS EVENING WILL INCREASE
OUT OF THE WEST TO NORTHWEST 10 TO 15 KNOTS OVERNIGHT. SEAS WILL
REMAIN NEAR 6 FEET OFFSHORE SO SMALL CRAFT SHOULD EXERCISE CAUTION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
SEAS WILL REMAIN NEAR 6 FEET OFFSHORE WEDNESDAY. THEN WINDS ARE
FORECAST TO INCREASE OUT OF THE NORTH THURSDAY AND PRODUCE
HAZARDOUS BOATING CONDITIONS ESPECIALLY IN THE GULF STREAM INTO
FRIDAY. WINDS ARE FORECAST TO DECREASE THIS WEEKEND AS A RIDGE
AXIS SETTLES SOUTH ACROSS CENTRAL FLORIDA BUT SEAS WILL BE SLOWER
TO SUBSIDE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

KELLY

Nearby

Small Craft Advisories in Florida, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.